MathSciNet Relay Station
MathSciNet bibliographic data
MR1365109 76S05 (35L65 35L80 76L05 76T05)
de Souza, A. J. Wave structure for a nonstrictly hyperbolic system of three conservation laws. Mathematical modelling and computations (Calcutta, 1993). Math. Comput. Modelling 22 (1995), no. 9, 1–29.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement